# SDR SIMA20130710001

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 21,689 hours, 18,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE PASSENGER DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE ACFT WAS REMOVED FROM SERVICE. CLEANED AND LUBED MAIN DOOR AND ROLLERS IN REF TO AMM 52-18-00 AND 52-21-02. THE OPS CHECK OF THE OPEN AND CLOSED DOOR IS GOOD AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
